Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/20513
Title: (No) dynamical constraints on the mass of the black hole in two ULXs
Authors: Roberts, TP
Goulding, AD
Swinbank, AM
Ward, MJ
Gladstone, JC
Goad, MR
Levan, AJ
First Published: Apr-2011
Citation: ASTRONOMISCHE NACHRICHTEN, 2011, 332 (4), pp. 398-401
DOI Link: 10.1002/asna.201011508
ISSN: 0004-6337
eISSN: 1521-3994
Links: http://hdl.handle.net/2381/20513
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Physics and Astronomy

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.